Couldn't find what you looking for?

TRY OUR SEARCH!

I need to know something more about beta blockers and raynaud's disease. My husband, he is 45 years old, is suffering from raynaud's disease. He has problems with his fingers and toes, skin discolorations in these areas happen quite often. He is also suffering from high blood pressure for which he takes some beta blockers. Doctor said that there might be some connection between these two conditions - is that true?

Loading...

If there is, then we are talking of secondary form of raynaud's disease, one that is caused by some other illness (or medications). In this case, beta-blockers might be the trigger for raynaud's attacks, since they are involved in regulation of blood pressure. Many doctors believe that calcium channel blocker are the most effective way to treat this type of raynaud's disease. This medication is effective in almost two thirds of patients. Still, there could be some interaction with beta blockers, so I assume that consultation with doctor regarding this subject is absolutely necessary.
Reply

Loading...